# SDR AALA201801039004

- Difficulty date: December 30, 2017
- Submitted: January 4, 2018
- Operation: Air carrier
- Aircraft: N784AN
- Make and model: Boeing 777223
- Aircraft serial: 29588
- Aircraft time: 72,027 hours, 8,625 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R4 DOOR AREA FLASHLIGHT BATTERY LOW WHEN TESTED.  REPLACED THE BATTERY IAW AMM 25-64-01. TESTED NORMAL.
